Influence of diffusion on spin waves in the linear model of ferromagnetic thin films with given $\epsilon, \mu$ and $\sigma$
Acta Universitatis Carolinae. Mathematica et Physica, Tome 14 (1973) no. 2, pp. 13-16
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1973_14_2_a4,
author = {Chvoj, Z.},
title = {Influence of diffusion on spin waves in the linear model of ferromagnetic thin films with given $\epsilon, \mu$ and $\sigma$},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {13--16},
year = {1973},
volume = {14},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1973_14_2_a4/}
}
TY - JOUR AU - Chvoj, Z. TI - Influence of diffusion on spin waves in the linear model of ferromagnetic thin films with given $\epsilon, \mu$ and $\sigma$ JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1973 SP - 13 EP - 16 VL - 14 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1973_14_2_a4/ LA - en ID - AUCMP_1973_14_2_a4 ER -
%0 Journal Article %A Chvoj, Z. %T Influence of diffusion on spin waves in the linear model of ferromagnetic thin films with given $\epsilon, \mu$ and $\sigma$ %J Acta Universitatis Carolinae. Mathematica et Physica %D 1973 %P 13-16 %V 14 %N 2 %U http://geodesic.mathdoc.fr/item/AUCMP_1973_14_2_a4/ %G en %F AUCMP_1973_14_2_a4
Chvoj, Z. Influence of diffusion on spin waves in the linear model of ferromagnetic thin films with given $\epsilon, \mu$ and $\sigma$. Acta Universitatis Carolinae. Mathematica et Physica, Tome 14 (1973) no. 2, pp. 13-16. http://geodesic.mathdoc.fr/item/AUCMP_1973_14_2_a4/